# SDR CALA2023082102584

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 74,326 hours, 32,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5323058520000
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR WEB HAS 2 SPOTS OF CORROSION BETWEEN FRAMES 27-28 . PER HAECO LCQ NR 9296265/36265 REMOVED AND REPALCED FWD CARGO DOOR WEB & REAPPLIED SURFACE PROT ECTION & FITTINGS IAW A310 SRM 51-72-11-911-001, 51-42-11-001, 5 1-44-11-001, 51-21-11-001, 51-23-11-001, AND 51-76-11-001
